Show simple item record

dc.contributor.authorWang, Peiguang ( Orcid Icon 0000-0002-2763-2898 )
dc.contributor.authorWu, Meng ( )
dc.date.accessioned2021-07-13T15:34:39Z
dc.date.available2021-07-13T15:34:39Z
dc.date.issued2005-11-23
dc.identifier.citationWang, P., & Wu, M. (2005). On the ϕ0-stability of impulsive dynamic system on time scales. Electronic Journal of Differential Equations, 2005(128), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13853
dc.description.abstractThis paper concerns impulsive dynamic system on time scales. We obtain sufficient conditions of the ϕ0-stability for such systems by employing cone-valued Lyapunov functions.
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTime scalesen_US
dc.subjectImpulsive dynamic systemen_US
dc.subjectϕ0-stabilityen_US
dc.subjectCone-valued Lyapunov functionsen_US
dc.titleOn the ϕ0-stability of impulsive dynamic system on time scalesen_US
dc.title.alternativeOn the $\phi_0$-stability of impulsive dynamic system on time scales
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record